MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL Ø 60; CEMENTLESS ACETABULAR SHELL

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL Ø 60; CEMENTLESS ACETABULAR SHELL
Catalog Number 01.26.45.0060
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 09/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 october 2017.Lot 134534: 40 items manufactured and released on 27 november 2013.Expiration date: 2018-10-31.No anomalies found related to the problem.To date, 33 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of instability.The surgeon determined the cup was loose.The surgeon believes the cause may be from the acetabular reaming in the primary surgery.The surgeon planned to revise the cup and liner.The surgeon revised the head, liner and cup.The surgery was completed successfully.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SHELL Ø 60
Common Device Name
CEMENTLESS ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6979321
Report Number3005180920-2017-00612
Device Sequence Number10868584
Product Code LZO
UDI-Device Identifier07630030807817
UDI-Public07630030807817
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Catalogue Number01.26.45.0060
Device Lot Number134534
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2017
Initial Report FDA Received Date10/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR